# SDR SWIA202053904

- Difficulty date: September 17, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 333 CORRODED BETWEEN STGR 27 AND STGR 25L.  C-CHECK RO 11/11/2020.  DAMAGED FRAME SECTION WAS REMOVED AND NEW SECTION INSTALLED, IAW CRJ 200 SRM, NO CHANGE TO WEIGHT AND BALANCE.  M-337 AND TASK CARD ATTACHED.
